Sh:1127

Bib entry
@article{Sh:1127,
 author = {Dow, Alan Stewart and Shelah, Saharon},
 title = {{On the cofinality of the splitting number}},
 journal = {Indag. Math. (N.S.)},
 fjournal = {Koninklijke Nederlandse Akademie van Wetenschappen. Indagationes Mathematicae. New Series},
 volume = {29},
 number = {1},
 year = {2018},
 pages = {382--395},
 issn = {0019-3577},
 doi = {10.1016/j.indag.2017.01.010},
 mrclass = {03E17 (03E15 03E35)},
 mrnumber = {3739621},
 mrreviewer = {Diego Alejandro Mej\'ia},
 doi = {10.1016/j.indag.2017.01.010},
 note = {\href{https://arxiv.org/abs/1801.02517}{arXiv: 1801.02517}},
 arxiv_number = {1801.02517}
}